# SDR REXA2012062401006

- Difficulty date: June 24, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N8505Q
- Make and model: Cndair CL6002B19
- Aircraft serial: 7505
- Aircraft time: 25,208 hours, 22,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD EXTERIOR OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED RIGHT EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-21.  OPS CHECKED GOOD.
